# SDR SWIA2020021848540

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 485-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 18R HAS MULTIPLE LOCATIONS OF CORROSION BETWEEN FS485.00 TO FS661.00+32. (MARKED).    (C-CHECK) RO 2/14/2020   REMOVED CORROSION FROM MULTIPLE LOCATIONS AT STR 18 BETWEEN FS485.00 TO FS661.00+32 REF CRJ900 SRM. FOUND AREAS TO BE OUT OF LIMITS. CT AND REMOVED STR 18R FROM FS477.00 TO FS661.00+82 REF CRJ900 SRM. INSTALLED STR 18R WITH 4EA SPLICE REPAIRS FROM FS477.00 TO FS661.00+82 CRJ900 SRM, DWG AND REO. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD.  COMPLETED FORRM M-337.
